| Model Number |
FIBERTAK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an arthroscopic shoulder surgery the suture broke while tightening the loop.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information.Complaint allegation is confirmed.One unpackaged ar-3638-1 was received for investigation.Upon evaluation, it was noted that the device was returned for evaluation without the implant and o-ring.Additionally, the sutures were returned damaged/broken.Functional testing was not performed due to the damage of the device.The most likely cause of this condition is excessive force/friction during use or insertion.